# SDR UPS96805822

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT HORIZ STAB L/E SKIN AT ATTACHING SCREW HOLES HAS HEAVY CORROSION AT STA XFS 125 AND XFS 136 UPPER SIDE OF SKIN.  REPAIRED SKIN PER SRM 55-2-1.
